Erowid Canvas Tote/Shopping Bag
This reusable "Ecobag" is made of 100% recycled mid-weight
(10 oz) cotton canvas, printed with the Erowid logo.
Donate now and receive yours!
Dangerous and Possibly Fatal Interaction
Escitalopram, Selegeline & 3-MeO-PCP
by Rocket
Citation:   Rocket. "Dangerous and Possibly Fatal Interaction: An Experience with Escitalopram, Selegeline & 3-MeO-PCP (exp106669)". Erowid.org. Sep 14, 2015. erowid.org/exp/106669

 
DOSE:
T+ 0:00
  oral Pharms - Escitalopram (daily)
  T+ 0:00     3-MeO-PCP  
  T+ 1:00 20 mg oral Pharms - Selegeline (pill / tablet)

BODY WEIGHT: 160 lb


Daily I take 10-20 mg of Escitalopram (Lexapro, Cipralex). It's fair to say that at any given time, in my system there lies at least 12-20 mg of Lexapro, given its half life and my habit of consumption.

On this odd day, I took 4x 5mg pills of Selegeline, an MAO-B inhibitor also known as (Anipryl, L-deprenyl, Eldepryl, Emsam, Zelapar) that is known to be SOMEWHAT safe with SSRIs AT CERTAIN DOSAGES THAT I DO NOT KNOW.

I had been ingesting Diphenidine, 3-MeO-PCP, tobacco and cannabis throughout the month but these I have had no issues with combining with Lexapro (I started off low, titrated dosage up, etc.) The only newcomer to the party is the Selegeline and I will attribute this to either an interaction with 3-MeO-PCP or Selegeline, as I barely had anything else worth noting, with the diphenidine probably barely in my system at the time of this experience (tragedy).

After downing 20 mg of Selegeline maybe 12-20 hours after the Lexapro and about 1 hour after the 3-MeO-PCP, I did not expect anything. But after a very vivid long dream began and ended, I found myself awake in the hospital. I had apparently blacked out, got into a rage and destroyed nearly everything in my room. Things could have been worse, but I'm left with sharp chest pains (from physical damage), and bruises and scabs at least 50 mm (2 inches) in area all over my arms and legs.

My father and brother fortunately found me when they did, flailing my arms, stuck under my bedroom door (probably the cause of severe rug burns to my elbows) with the stuff in my bedroom broken in unimaginable ways.

The blood report from the doctor showed that I had 'mixed drugs' in my system but this is ALWAYS the case. What drugs are you talking about doc? I don't know. But I'm going to assume that mixing an MAOI (being an MAO-A or MAO-B inhibitor) with 3-Meo-PCP, Lexapro and/or diphenidine is NOT SAFE and MAY BE FATAL.

I will continue to have zero recollection of the actual events aside from anecdotal reports, but for the safety of others I say NOT to mix 3-MeO-PCP, Diphenidine, SSRIs and any of these families of drugs with any MAOI inhibitors.

Simply not worth it!

Exp Year: 2014ExpID: 106669
Gender: Male 
Age at time of experience: 29 
Published: Sep 14, 2015Views: 7,573
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
3-MeO-PCP (558), Pharms - Escitalopram (304), Pharms - Selegeline (228) : Alone (16), Health Problems (27), Combinations (3)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults